# SDR AU000895

- Difficulty date: September 17, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 1013840281
- Condition: Misinstalled
- Location: Pax Oxygen
- Component: Passenger Oxygen
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN ALTITUDE SENSE SWITCH INCORRECTLY WIRED. CABIN OXYGEN MASKS FAILED TO CORRECTLY DEPLOY.  (X)
